# SDR SWAA2025101323353

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 56,814 hours, 34,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRPLANE WAS NOT ABLE TO PRESSURIZE IN AUTO MODE. CABIN CLIMB GAGE WAS ERRATIC. OK ON MANUAL MODE.  PERFORMED FIM 36-10 TASK 810. FOUND #2 ENGINE HIGH STAGE REGULATOR REGULATES CONTROL PRESSURE TOO LOW.  REMOVED AND REPLACED #2 ENG. HIGH STAGE REGULATOR IAW AMM 36-11-07. OP'S CHECK GOOD. ENGINE SUPPLY PRESSURE WITHIN NORMAL OPERATION LIMITS AT IDLE.
